# SDR RAIA960503

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Pwr
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

EVV - FLT 7427 - LOW POWER NR 2 ENGINE.  REPLACED ENGINE.  (M)
